# SDR USAA040200

- Difficulty date: May 3, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER (.2500 INCH X .1250 INCH CRACKS) CRACKED STA 908 AND STR 4R.  REPLACED STRINGER SPLICE IAW SRM 51-20-02.
